Alert archive / Arizona / Wind Advisories in 2009
Wind Advisory 17, NWS Tucson, AZ
NWS Tucson, AZ issued this wind advisory at Oct 27, 2009, 11:44 PM MST. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Oct 27, 2009, 11:44 PM MST (06:44 UTC)
- Expired
- Oct 28, 2009, 5:00 AM MST
- In force
- 5 hr
- Issued by
- NWS Tucson, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KTWC 280644 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 1144 PM MST TUE OCT 27 2009 AZZ035-281200- /O.NEW.KTWC.WI.Y.0017.091028T0644Z-091028T1200Z/ COCHISE COUNTY- INCLUDING THE CITY OF...SIERRA VISTA 1144 PM MST TUE OCT 27 2009 ...WIND ADVISORY IN EFFECT UNTIL 5 AM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM MST WEDNESDAY. AN APPROACHING WEATHER DISTURBANCE HAS RESULTED IN STRONG AND GUSTY SOUTHWEST WINDS ACROSS COCHISE COUNTY. EXPECT SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH TO PERSIST INTO THE EARLY MORNING HOURS. A COLD FRONT ASSOCIATED WITH THIS WEATHER SYSTEM WILL CONTINUE TO MAKE ITS WAY THROUGH SOUTHEAST ARIZONA OVERNIGHT... AND ALLOW FOR BRIEF LOCALIZED WINDS OF 30 TO 40 MPH WITH GUSTS EXCEEDING 50 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
2 follow-up statements
000 WWUS75 KTWC 281002 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 302 AM MST WED OCT 28 2009 AZZ035-281815- /O.NEW.KTWC.FZ.W.0002.091029T0800Z-091029T1600Z/ /O.CON.KTWC.WI.Y.0017.000000T0000Z-091028T1200Z/ COCHISE COUNTY- INCLUDING THE CITY OF...SIERRA VISTA 302 AM MST WED OCT 28 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST EARLY THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM MST THURSDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST EARLY THIS MORNING. AN APPROACHING WEATHER DISTURBANCE HAS RESULTED IN STRONG AND GUSTY SOUTHWEST WINDS ACROSS COCHISE COUNTY. EXPECT SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH TO PERSIST INTO THE EARLY MORNING HOURS. A COLD FRONT ASSOCIATED WITH THIS WEATHER SYSTEM WILL CONTINUE TO MAKE ITS WAY THROUGH SOUTHEAST ARIZONA THIS MORNING...AND ALLOW FOR BRIEF LOCALIZED WINDS OF 30 TO 40 MPH WITH GUSTS EXCEEDING 50 MPH. CLEARING SKIES...LIGHTER WINDS...AND A MUCH COLDER AIR MASS WILL LEAD TO WIDESPREAD FREEZING CONDITIONS TONIGHT AND THURSDAY MORNING. MOST LOCATIONS ARE EXPECTED TO FALL INTO THE 20S ACROSS COCHISE COUNTY TONIGHT AND PROBABLY THURSDAY NIGHT AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE TEMPERATURES WILL KILL SENSITIVE CROPS AND VEGETATION. COVER THEM...IF POSSIBLE...WITH CLOTH SHEETS OR BLANKETS TO PROTECT THEM FROM FREEZING. && $$ AZZ029-030-033-034-281815- /O.NEW.KTWC.FZ.W.0002.091029T0800Z-091029T1600Z/ SOUTHEAST PINAL COUNTY-UPPER GILA RIVER VALLEY- TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY- INCLUDING THE CITIES OF...ORACLE...CLIFTON...SAFFORD...NOGALES 302 AM MST WED OCT 28 2009 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM MST THURSDAY. CLEARING SKIES...LIGHTER WINDS...AND A MUCH COLDER AIR MASS WILL LEAD TO WIDESPREAD NEAR OR BELOW FREEZING CONDITIONS TONIGHT AND THURSDAY MORNING. MOST LOCATIONS THROUGH SANTA CRUZ AND GRAHAM COUNTIES WILL FALL INTO THE 20S. EASTERN PORTIONS OF PINAL COUNTY ARE EXPECTED TO FALL BELOW FREEZING AS WELL. RIGHT NOW IT LOOKS LIKE IT WONT BE QUITE COLD ENOUGH FOR DOWNTOWN TUCSON TO FREEZE...BUT OUTLYING AREAS AND FOOTHILL LOCATIONS WILL LIKELY DROP TO NEAR OR BELOW FREEZING AS WELL AS MANY OTHER LOCATIONS AROUND EASTERN PIMA COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE TEMPERATURES WILL KILL SENSITIVE CROPS AND VEGETATION. COVER THEM...IF POSSIBLE...WITH CLOTH SHEETS OR BLANKETS TO PROTECT THEM FROM FREEZING. && $$
000 WWUS75 KTWC 281145 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 445 AM MST WED OCT 28 2009 AZZ035-282200- /O.EXP.KTWC.WI.Y.0017.000000T0000Z-091028T1200Z/ /O.CON.KTWC.FZ.W.0002.091029T0800Z-091029T1600Z/ COCHISE COUNTY- INCLUDING THE CITY OF...SIERRA VISTA 445 AM MST WED OCT 28 2009 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM MST THURSDAY... ...WIND ADVISORY WILL EXPIRE AT 5 AM MST EARLY THIS MORNING... THE WIND ADVISORY WILL EXPIRE AT 5 AM MST EARLY THIS MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM MST THURSDAY. AN APPROACHING WEATHER DISTURBANCE HAS RESULTED IN STRONG AND GUSTY SOUTHWEST WINDS ACROSS COCHISE COUNTY. ALTHOUGH LOCALIZED SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL BE POSSIBLE ACROSS EXTREME SOUTHEAST COCHISE COUNTY UNTIL DAYBREAK... WEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL PERSIST ACROSS THE MAJORITY OF THE COUNTY FOR MUCH OF THE DAY. CLEARING SKIES...LIGHTER WINDS...AND A MUCH COLDER AIR MASS WILL LEAD TO WIDESPREAD FREEZING CONDITIONS TONIGHT AND THURSDAY MORNING. MOST LOCATIONS ARE EXPECTED TO FALL INTO THE 20S ACROSS COCHISE COUNTY TONIGHT AND PROBABLY THURSDAY NIGHT AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE TEMPERATURES WILL KILL SENSITIVE CROPS AND VEGETATION. COVER THEM...IF POSSIBLE...WITH CLOTH SHEETS OR BLANKETS TO PROTECT THEM FROM FREEZING. && $$ AZZ029-030-033-034-282200- /O.CON.KTWC.FZ.W.0002.091029T0800Z-091029T1600Z/ SOUTHEAST PINAL COUNTY-UPPER GILA RIVER VALLEY- TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY- INCLUDING THE CITIES OF...ORACLE...CLIFTON...SAFFORD...NOGALES 445 AM MST WED OCT 28 2009 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM MST THURSDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM MST THURSDAY. CLEARING SKIES...LIGHTER WINDS...AND A MUCH COLDER AIR MASS WILL LEAD TO WIDESPREAD NEAR OR BELOW FREEZING CONDITIONS TONIGHT AND THURSDAY MORNING. MOST LOCATIONS THROUGH SANTA CRUZ AND GRAHAM COUNTIES WILL FALL INTO THE 20S. EASTERN PORTIONS OF PINAL COUNTY ARE EXPECTED TO FALL BELOW FREEZING AS WELL. RIGHT NOW IT LOOKS LIKE IT WONT BE QUITE COLD ENOUGH FOR DOWNTOWN TUCSON TO FREEZE...BUT OUTLYING AREAS AND FOOTHILL LOCATIONS WILL LIKELY DROP TO NEAR OR BELOW FREEZING AS WELL AS MANY OTHER LOCATIONS AROUND EASTERN PIMA COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE TEMPERATURES WILL KILL SENSITIVE CROPS AND VEGETATION. COVER THEM...IF POSSIBLE...WITH CLOTH SHEETS OR BLANKETS TO PROTECT THEM FROM FREEZING. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this wind advisory went out at Oct 27, 9:15 PM MST, 2 hours 29 minutes earlier.
Area forecast discussion, Oct 27, 9:15 PM MST, 2 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 915 PM MST TUE OCT 27 2009 .SYNOPSIS...AN UNSEASONABLY STRONG AND COLD WEATHER SYSTEM WILL PASS THROUGH THE REGION OVER THE NEXT COUPLE OF DAYS. THIS SYSTEM WILL BRING MUCH COLDER TEMPERATURES WEDNESDAY AND THE FIRST MOUNTAIN SNOW OF THE SEASON...ESPECIALLY IN THE EAST CENTRAL AND WHITE MOUNTAINS. A WIDESPREAD FREEZE IS EXPECTED THURSDAY MORNING AND FRIDAY MORNING ACROSS THE EASTERN HALF OF SOUTHEAST ARIZONA. HIGH PRESSURE ALOFT WILL BUILD ACROSS THE REGION OVER THE WEEKEND AND EARLY NEXT WEEK...RESULTING IN A RAPID WARMING TREND WITH ABOVE NORMAL TEMPERATURES. && .DISCUSSION...COLD FRONT JUST SOUTH OF A KSJN-KIWA-KNYL LINE AT THIS TIME. SURFACE WINDS HAVE DECREASED WITH SUSTAINED SPEEDS GENERALLY IN THE 10-20 MPH RANGE AT 04Z THOUGH KFHU HAD GUST TO NEAR 50 MPH. OPTED TO ALLOW WIND ADVISORY TO EXPIRE AT 8 PM MST BUT WILL MAINTAIN BREEZY CRITERIA MOST SECTIONS THE REST OF TONIGHT. OTHER CONCERN FOR TONIGHT IS THE PRECIP POTENTIAL. 28/00Z NAM INDICATES MEASURABLE PRECIP TO OCCUR BY 09Z GENERALLY FROM A KITT PEAK-TUCSON-HANNAGAN MEADOW LINE WITH MEASURABLE PRECIP BY DAYBREAK ACROSS MUCH OF SANTA CRUZ/COCHISE/SRN GRAHAM/GREENLEE COUNTIES. HAVE NOTED THE 71 PCT POP VIA THE NAM MOS GUIDANCE FOR KTUS BY 12Z. HOWEVER...VERY QUICK GLANCE AT 28/00Z GFS AS WELL AS RECEIPT OF 9 PCT POP VIA GFS MOS GUIDANCE WOULD SUGGEST A MUCH LESS CHANCE OF MEASURABLE PRECIP. WILL MAKE NO CHANGES TO THE INHERITED GRIDDED DATA POP FORECASTS THE REST OF TONIGHT. COLDER TEMPERATURES ON TAP WEDNESDAY. PLEASE REFER TO THE PREVIOUS DISCUSSION BELOW FOR ADDITIONAL DETAIL. && .PREV DISCUSSION...COLDER TEMPERATURES WILL START ON WEDNESDAY AS STRONG HEIGHT FALLS AND COLD AIR ADVECTION OVERSPREAD THE REGION. DAYTIME HIGHS ON WEDNESDAY WILL WARM VERY LITTLE FROM OVERNIGHT LOWS...WITH READINGS 20-25 DEGREES COLDER THAN TODAY...AND ABOUT 20 DEGREES BELOW NORMAL. DAYTIME TEMPERATURES WILL SLOWLY REBOUND ON THURSDAY...BEFORE STRONG WARMING COMMENCES OVER THE WEEKEND AND EARLY NEXT WEEK AS HIGH PRESSURE BUILDS BACK OVER THE DESERT SOUTHWEST. HOWEVER...WIDESPREAD FREEZING TEMPERATURES ARE EXPECTED WITH THE PASSAGE OF THIS SYSTEM. OVERNIGHT/MORNING LOWS THURSDAY AND FRIDAY ARE EXPECTED TO BE BELOW FREEZING ACROSS THE EASTERN HALF OF THE FORECAST AREA (EASTERN PINAL...SANTA CRUZ...COCHISE AND GRAHAM COUNTIES). AT THIS TIME... MID 30S ARE EXPECTED FOR MORNING LOWS IN THE TUCSON METRO AREA THURSDAY AND FRIDAY MORNING...ALTHOUGH OUTLYING AREAS MAY SEE COLDER READINGS. THE LAST ASPECT OF THIS SYSTEM WILL BE PRECIPITATION CHANCES AND FIRST MOUNTAIN SNOW OF THE SEASON. OVERALL...THIS SYSTEM WILL BE RATHER DRY DUE TO IT/S INLAND TRACK. PRECIPITATION CHANCES WILL BE HIGHEST IN THE WHITE MOUNTAINS...WITH DWINDLING CHANCES FURTHER WEST. THE BEST PRECIPITATION CHANCES AREAWIDE WILL BE WITH THE FRONTAL PASSAGE LATE TONIGHT INTO EARLY WEDNESDAY AND THEN AGAIN IN THE WHITE MOUNTAINS WEDNESDAY AFTERNOON/EVENING WITH THE WRAP-AROUND MOISTURE. THE SYSTEM QUICKLY EJECTS EASTWARD THURSDAY NIGHT INTO FRIDAY... WITH A RIDGE OF HIGH PRESSURE BUILDING BACK INTO THE DESERT SOUTHWEST OVER THE UPCOMING WEEKEND. THIS WILL RESULT IN A RETURN TO DRY CONDITIONS AND WARMER TEMPERATURES...WITH ABOVE NORMAL DAYTIME READINGS EXPECTED BY SUNDAY. && .AVIATION...EXPECT SWLY-NWLY WINDS GENERALLY 10-20 KTS WITH GUSTS OF 20-30 KTS THE REST OF TONIGHT. FROM KTUS VICINITY WWD CLOUD BASES AT OR ABOVE 12K FT AGL. EAST OF KTUS CLOUD BASES MOSTLY 10-12K FT AGL THOUGH ISOLATED-SCATTERED SHRA NEAR THE HIGHER TERRAIN WITH BASES AS LOW AS 5K FT AGL. ON WEDNESDAY...SURFACE WINDS WLY-NLY 12-22 KTS WITH GUSTS OF 22-32 KTS...STRONGEST EAST OF KTUS. ISOLATED-SCATTERED SHRA AND HIGHER TERRAIN SHSN ESPECIALLY EAST OF A KSAD-KDUG LINE. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS. && .FIRE WEATHER...MUCH COLDER TEMPERATURES AND AN INCREASING CHANCE OF SHOWERS MAINLY EAST OF TUCSON (INCLUDING SNOW IN THE MOUNTAINS) WEDNESDAY WITH THE BULK OF THE GUSTY WINDS EAST OF TUCSON AS WELL. THERE WILL BE A FEW LOCALIZED AREAS MAINLY IN THE UPPER GILA RIVER VALLEY AND SAN SIMON VALLEY THAT WILL HAVE STRONG ENOUGH WINDS AND RELATIVE HUMIDITY VALUES LOW ENOUGH THAT RED FLAG CONDITIONS MIGHT BE BRIEFLY MET WEDNESDAY AFTERNOON. AT THIS TIME...DO NOT BELIEVE CONDITIONS WILL BE WIDESPREAD ENOUGH TO JUSTIFY RED FLAG WARNINGS BUT WILL LET LATER SHIFTS REEVALUATE. OTHERWISE...HIGH PRESSURE WILL BRING DRY CONDITIONS AND A STRONG WARMING TREND OVER THE WEEKEND. && .CLIMATE...THE STORM SYSTEM IMPACTING THE REGION THROUGH THURSDAY WILL BE ONE OF THE COLDEST STORMS TO HIT ARIZONA DURING THE MONTH OF OCTOBER SINCE THE EARLY 1970S. THIS SYSTEM MAY SET A FEW RECORDS FOR THE COLDEST HIGH TEMPERATURES WEDNESDAY AND LOW TEMPERATURES FOR THURSDAY AND POSSIBLY EVEN FRIDAY. SITE RECORD LOW HIGH WED 28TH RECORD LOW THU 29TH TUCSON 61 IN 1996 32 IN 1912 AJO 63 IN 1972 38 IN 1971 ORACLE 52 IN 1996 31 IN 1996 DOUGLAS 53 IN 1976 27 IN 1990 SIERRA VISTA 52 IN 1976 29 IN 1911 SAFFORD 48 IN 1976 25 IN 1991 A MORE COMPLETE LIST CAN BE FOUND AT WEATHER.GOV/TUCSON && .TWC WATCHES/WARNINGS/ADVISORIES...NONE. WEATHER.GOV/TUCSON
Hazardous weather outlook, Oct 27, 8:00 PM MST, 3 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE TUCSON AZ 800 PM MST TUE OCT 27 2009 AZZ019-030-035-281400- NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-COCHISE COUNTY- 800 PM MST TUE OCT 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...TONIGHT A STRONG STORM SYSTEM AND FRONTAL BOUNDARY PUSHING RAPIDLY SOUTHEAST ACROSS ARIZONA HAD RESULTED IN WINDY CONDITIONS ACROSS SOUTHEASTERN ARIZONA EARLIER TODAY. THESE WINDS HAD DIMINISHED THIS EVENING... ALTHOUGH BREEZY WINDS WILL PERSIST THROUGH THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A CHANCE OF RAIN AND MOUNTAIN SNOW SHOWERS WILL ACCOMPANY A STRONG COLD FRONT WEDNESDAY...WITH SNOW LEVELS FALLING TO 5000 FEET BY THE AFTERNOON. ALTHOUGH MOISTURE WILL BE LIMITED WITH THIS SYSTEM... SNOWFALL ACCUMULATIONS OF 1 TO 4 INCHES WILL BE POSSIBLE... ESPECIALLY ACROSS NORTHERN GREENLEE AND GRAHAM COUNTIES. AFTERNOON HIGH TEMPERATURES WILL BE 20 TO 25 DEGREES COLDER WEDNESDAY...WITH FREEZING TEMPERATURES EXPECTED IN THE VALLEYS WEDNESDAY NIGHT AND THURSDAY MORNING AND THEN AGAIN THURSDAY NIGHT AND FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ029-031>034-281400- SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION- TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY- 800 PM MST TUE OCT 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARIZONA AND SOUTHEAST ARIZONA. .DAY ONE...TONIGHT A STRONG STORM SYSTEM AND FRONTAL BOUNDARY PUSHING RAPIDLY SOUTHEAST ACROSS ARIZONA HAD RESULTED IN WINDY CONDITIONS ACROSS SOUTHEASTERN ARIZONA EARLIER TODAY. THESE WINDS HAD DIMINISHED THIS EVENING... ALTHOUGH BREEZY WINDS WILL PERSIST THROUGH THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A SLIGHT CHANCE OF RAIN AND MOUNTAIN SNOW SHOWERS WILL ACCOMPANY A STRONG COLD FRONT WEDNESDAY...WITH SNOW LEVELS FALLING TO 5000 FEET BY THE AFTERNOON. ALTHOUGH MOISTURE WILL BE LIMITED WITH THIS SYSTEM...AN INCH OF SNOWFALL WILL BE POSSIBLE ABOVE 6000 FEET. AFTERNOON HIGH TEMPERATURES WILL BE 20 TO 25 DEGREES COLDER WEDNESDAY. FREEZING TO NEAR FREEZING TEMPERATURES ARE EXPECTED IN THE VALLEYS WEDNESDAY NIGHT AND THURSDAY MORNING AND THEN AGAIN THURSDAY NIGHT AND FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WEATHER.GOV/TUCSON
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 28, 3:02 AM MST | Freeze Warning | TWC | 30 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.